HomeResearchPublications Journal Article Modelling household income dynamics By Stephen P. Jenkins Publication details Publication date 1 June 2000 Published in Journal of Population Economics Volume 13, no.4, 529-567 Pages pp. 529–567 Publisher Springer-Verlag Notes serial sequence - indexed article Topics Household Economics Related publications Modelling household income dynamics Stephen P. Jenkins June 2003 · Book Chapter Household Economics Modelling household income dynamics Stephen P. Jenkins January 1999 · Research Paper Household Economics
Modelling household income dynamics Stephen P. Jenkins January 1999 · Research Paper Household Economics